Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse concerning a 15 year old female who on 16-MAY-2007 was vaccinated with a first dose of Gardasil (lot 657622/0388U). On 16-MAY-2007, the patient was concomitantly vaccinated with hepatitis A vaccine (inactive) (manufacturer unknown). The nurse reported that the patient stated that she received a second dose of Gardasil, but the nurse noted that there was no documentation that the patient received a second dose of Gardasil. On 23-AUG-2007 the patient experienced fatigue, altered mental status and weakness. On 25-AUG-2007, the patient was brought to the emergency room. The patient was hospitalized (details and length of hospitalization not provided). The patient was visited by her physician on 25-AUG-2007, 26-AUG-2007, and 28-AUG-2007. At the time of this report, the outcome was unknown. Additional information has been requested.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166